RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 356–361 (Mi tvp2836)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

An example of a distribution whose set of $n$-fold convolutions is uniformly separated from the set of infinitely divisible laws in the sense of the variation distance

A. Yu. Zaitsev


Full text: PDF file (380 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 419–425

Bibliographic databases:

Received: 21.03.1989

Citation: A. Yu. Zaitsev, “An example of a distribution whose set of $n$-fold convolutions is uniformly separated from the set of infinitely divisible laws in the sense of the variation distance”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 356–361; Theory Probab. Appl., 36:2 (1991), 419–425

Citation in format AMSBIB
\Bibitem{Zai91}
\by A.~Yu.~Zaitsev
\paper An example of a distribution whose set of $n$-fold convolutions is uniformly separated from the set of infinitely divisible laws in the sense of the variation distance
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 356--361
\mathnet{http://mi.mathnet.ru/tvp2836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119511}
\zmath{https://zbmath.org/?q=an:0774.60020|0733.60031}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 419--425
\crossref{https://doi.org/10.1137/1136052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2836
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cekanavicius V., “Infinitely divisible approximations for discrete nonlattice variables”, Advances in Applied Probability, 35:4 (2003), 982–1006  crossref  mathscinet  zmath  isi
    2. Lifshits M.A. Nikitin Ya.Yu. Petrov V.V. Zaitsev A.Yu. Zinger A.A., “Toward the History of the Saint Petersburg School of Probability and Statistics. i. Limit Theorems For Sums of Independent Random Variables”, Vestnik St. Petersburg Univ. Math., 51:2 (2018), 144–163  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:125
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020